MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 10 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 10 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-21-008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for instability - ligamentous laxity.Event is serious and is considered moderate.Event is possibly related to both device and procedure.On (b)(6) 2021, the patient had a revision of the right total knee to address ligamentous laxity and pain.The tibial insert was revised.Depuy components were used during this procedure.Date of implant: (b)(6) 2020; date of event: (b)(6) 2020; date of revision: (b)(6) 2021; (right knee).Treatment: revision of insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Operative notes received indicated that on (b)(6) 2021, the patient had a revision of the right total knee to address ligamentous laxity and pain.The tibial insert was revised.Depuy components were used during this procedure.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE CR FB INSRT SZ 10 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12253376
Report Number1818910-2021-16619
Device Sequence Number19750392
Product Code NJL
UDI-Device Identifier10603295046271
UDI-Public10603295046271
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1516-21-008
Device Catalogue Number151621008
Device Lot NumberJ19W42
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer07/20/2021
08/31/2021
Initial Report FDA Received Date07/30/2021
Supplement Report FDA Received Date08/02/2021
08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 10 8MM; ATTUNE CR FEM RT SZ 10 CEM; ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE CR FB INSRT SZ 10 8MM; ATTUNE CR FEM RT SZ 10 CEM; ATTUNE FB TIB BASE SZ 9 CEM; ATTUNE MEDIAL DOME PAT 41MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight102